# SDR BONA1008200900001

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N607FG
- Make and model: Lear 45LEAR
- Aircraft serial: 45344
- Aircraft time: 444 hours, 442 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 4532201000V16005
- Part serial: 418
- Condition: Discharged
- Location: Nlg
- Part time: 444 hours, 442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW EXPERIENCED A THUD SOUND AND SETTLING OF THE NLG AT TAKEOFF ROTATION.  AMBER NWS FAIL CAS MESSAGE ILLUMINATED AFTER TAKEOFF AND GEAR IN TRANSIT LIGHTS REMAINED ILLUMINATED AFTER RETRACTION.  FOLLOWING THE NWS FAIL CHECKLIST DID NOT CORRECT THE INDICATIONS, AFTER SECOND RETRACTION OF GEAR THE IN TRANSIT LIGHTS REMAINED ON.  FLIGHT CREW ELECTED TO CONTINUE TO HOME BASE AT A SPEED BELOW VLE AND LANDED WITHOUT INCIDENT WITH THREE GREEN INDICATIONS FOR LANDING GEAR.  NLG SHOCK ABSORBER WAS OBSERVED FULLY COMPRESSED AFTER LANDING, AND TIRE SCUFF MARKS WERE FOUND ON THE LT SIDE OF THE NLG WELL AREA.  NLG STRUT P/N 4532210000-V16-005 S/N 418 WAS REPLACED WITH A NEW UNIT, SAME P/N S/N 492.  ALL FTS WERE NORMAL.  PAINT TOUCHED UP AT SCUFF MARKS IN WHEEL WELL AREA.  STRUT WAS NOT DISASSEMBLED, BUT DURING REMOVAL, IT APPEARED THAT THE INTERNAL CENTERING CAM DID NOT FUNCTION.  THERE WAS NO SIGN OF LEAKAGE BEFORE OR AFTER THIS EVENT, AND STRUT EXTENSION WAS NORMAL AT PREFLIGHT.  REMOVED STRUT WAS SENT TO LEARJET SPARES AS A CORE AND A TEARDOWN REPORT REQUESTED.  PART TIME 444.5 HOURS/442 LANDINGS SINCE NEW AT REMOVAL.
